I was reading some of the responses and noticed that someone (nurse) said that both t3 & t4 should be addressed at the same time. Iam exhausted, can't get to sleep, but if I do I wake often during the night. My eyes have bags (which I've discovered is part of hypothroidism) can't lose weight despite exercising an hour a day and monitoring my food (I'm a Weightwatcher member), but it's hard to maintain the loss, constipated, irritable and feel that I'll never get to eat a good meal again. Help! Does anyone else feel these things???
No, Synthroid contains levothyroxine - synthetic thyroxine / T4 only.
Your symptoms are very common!
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Apr 2010 • 1 answer
Posted 17 Apr 2011 • 9 answers
Posted 6 Jul 2014 • 2 answers
Posted 19 Jan 2015 • 1 answer
Posted 24 Dec 2015 • 1 answer